# SDR A6WA200840590

- Difficulty date: September 18, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Engine: Ge CF34*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON REACHING CRUISE ALTITUDE, EICAS SHOWN RT ENGINE OIL LOP MASTER WARNING OIL PRESSURE FLUX BETWEEN 38-53 PSI UNTIL JUST BEFORE LANDING WHEN AGAIN RECEIVED RT ENGINE LOP.  CORRECTIVE ACTION IN PROGRESS.  (K)
